arrow
Volume 8, Issue 3
New Second-Order Schemes for Forward Backward Stochastic Differential Equations

Yabing Sun & Weidong Zhao

East Asian J. Appl. Math., 8 (2018), pp. 399-421.

Published online: 2018-08

Export citation
  • Abstract

The Feynman-Kac formulas are used to develop new second-order numerical schemes for the forward-backward stochastic differential equations (FBSDEs) of the first and second order. The methods are simple and allow an easy implementation. Numerous numerical tests for FBSDEs, fully nonlinear second-order parabolic partial differential equations and the Hamilton-Jacobi-Bellman equations show the stability and a high accuracy of the methods.

  • Keywords

Forward backward stochastic differential equations, Feynman-Kac formula, difference approximation, second-order scheme.

  • AMS Subject Headings

65C20, 65C30, 60H30, 60H35

  • Copyright

COPYRIGHT: © Global Science Press

  • Email address
  • BibTex
  • RIS
  • TXT
@Article{EAJAM-8-399, author = {}, title = {New Second-Order Schemes for Forward Backward Stochastic Differential Equations}, journal = {East Asian Journal on Applied Mathematics}, year = {2018}, volume = {8}, number = {3}, pages = {399--421}, abstract = {

The Feynman-Kac formulas are used to develop new second-order numerical schemes for the forward-backward stochastic differential equations (FBSDEs) of the first and second order. The methods are simple and allow an easy implementation. Numerous numerical tests for FBSDEs, fully nonlinear second-order parabolic partial differential equations and the Hamilton-Jacobi-Bellman equations show the stability and a high accuracy of the methods.

}, issn = {2079-7370}, doi = {https://doi.org/10.4208/eajam.100118.070318}, url = {http://global-sci.org/intro/article_detail/eajam/12615.html} }
TY - JOUR T1 - New Second-Order Schemes for Forward Backward Stochastic Differential Equations JO - East Asian Journal on Applied Mathematics VL - 3 SP - 399 EP - 421 PY - 2018 DA - 2018/08 SN - 8 DO - http://doi.org/10.4208/eajam.100118.070318 UR - https://global-sci.org/intro/article_detail/eajam/12615.html KW - Forward backward stochastic differential equations, Feynman-Kac formula, difference approximation, second-order scheme. AB -

The Feynman-Kac formulas are used to develop new second-order numerical schemes for the forward-backward stochastic differential equations (FBSDEs) of the first and second order. The methods are simple and allow an easy implementation. Numerous numerical tests for FBSDEs, fully nonlinear second-order parabolic partial differential equations and the Hamilton-Jacobi-Bellman equations show the stability and a high accuracy of the methods.

Yabing Sun & Weidong Zhao. (2020). New Second-Order Schemes for Forward Backward Stochastic Differential Equations. East Asian Journal on Applied Mathematics. 8 (3). 399-421. doi:10.4208/eajam.100118.070318
Copy to clipboard
The citation has been copied to your clipboard